Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 01:55:59 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 619947
  • Total Topics: 46706
  • Online Today: 209
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: new serostim user  (Read 2902 times)

0 Members and 1 Guest are viewing this topic.

Offline Roses

  • member
  • Posts: 2
new serostim user
« on: October 21, 2007, 09:45:07 AM »
Hi,

I am new to this forum so please forgive me if i don't post this correctly.  I was diagnosed Jan 06 and at that time my t cells were only 68.  I was quite sick and had been going to doctors for 2 years trying to find out what was wrong with me. I never had any weight loss but i did have weight gain which was from increased fat accumulation and muscle wasting.  Now that I have been on the meds for almost 2 years my doctor is finally addressing issues that are effecting my daily life.

Now to the point to this post.  I started serostim 2 weeks ago because of decreasing muscle strength and enlarged belly.  I'm not sure what to expect.  How soon should i see results and what should I notice?

I do have some swelling in my fingers (rings are very tight) etc. I also have weight gain which i didn't need.  But the most concerning thing is that within hours of my first injection I got a sore throat and it has persisted for 2 weeks now.  my doctor did a throat culture which came back normal.  I don't know if this could be from the serostim or if it is a coincidence.  Has anyone else had this side effect?

Any advise on what I should feel or anything I should be doing while on the serostim would be greatly appreciated.  My doctor didn't do anything but get my insurance to approve it and show me how to use it. 

Thanks for you time,
Roses


Offline jack

  • Member
  • Posts: 1,578
  • fomerly the loser known as Jake
Re: new serostim user
« Reply #1 on: October 23, 2007, 06:27:31 AM »
I took serostim for a year back in 97-98? in attempt to lose fat deposits. I had no visible success even though the tests the company rep administered kept showing my body fat decreasing.  I had the joint swelling thing constantly,it never went away. I finally threw in the towel on serostim after a year. Since I was on it they have decreased the dosage and supposedly the sides arent as bad. I did not lose any weight while on serostim and often appeared bloated. I dont remember a sore throat, I do remember not being able to get up from a sitting position without help, my joints were so stiff.
Some people claim they have success, but I thought the FDA rejected approval of serostim for lipo?

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.